| Model Number |
FMS 2000 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The rapid infuser was received for evaluation on (b)(6) 2019.The investigation is not yet complete.The manufacturing records for this serial number were reviewed and nothing notable was observed.It was reported that the unit was not used in a procedure and no patient injury was reported.We have contacted the user facility for additional information.A follow-up report will be submitted upon completion of the investigation.
Event or Problem Description
Belmont's sales representative received a complaint from the user facility and relayed the following report: "electrical cord burnt and melted at base of machine while plugged into outlet in or hallway.Smoke caused fire alarm at 1857 on (b)(6) 2019.Ri-2 was found smoking by or staff who unplugged the device prior to fire department response.".